MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12/130 DEG TI CANN TFNA 440/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12/130 DEG TI CANN TFNA 440/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.265S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent removal of a broken proximal femoral nailing system (tfna) nail and the outcome was good.Concomitant devices reported: tfna fenestrated screw (part# unknown, lot# unknown, quantity 1), unknown nail distal locking screw (part# unknown, lot# unknown, quantity 1), unknown tfna end cap (part# unknown, lot# unknown, quantity 1).This report is for one (1) 12/130 deg ti cann tfna 440/left-sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary.Visual inspection: the complaint device (12/130 deg ti cann tfna 440/left-sterile) was returned for investigation.It was identified as broken across the blade insertion hole, confirming the reported condition.Concomitant products arrived with the complaint device (tfna fenestrated screw 115mm qty 1, unk - screws: nail distal locking qty 2).Additionally, chipped fragments are missing on the package provided.No other issues were identified.Device failure/defect identified? yes.Complaint confirmed: yes, the complaint can be confirmed based on the available information.Investigation conclusion: the reported condition of the complaint device (12/130 deg ti cann tfna 440/left-sterile) is confirmed.The nail is broken at the proximal hole.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/ specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot product code #: 04.037.265s.Synthes lot #: h785676.Supplier lot #: n/a.Released to warehouse: 30nov2018.Manufactured by: monument.No ncrs were generated during production.Device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12/130 DEG TI CANN TFNA 440/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12954317
Report Number2939274-2021-06983
Device Sequence Number11841493
Product Code HSB
UDI-Device Identifier10886982097453
UDI-Public(01)10886982097453
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.265S
Device Catalogue Number04.037.265S
Device Lot NumberH785676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight161 KG